Alert archive / Minnesota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 23, NWS Grand Forks, ND

June 20, 2013Otter Tail County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2013, 9:27 PM CDT for Otter Tail County, Minnesota. It was in force for 63 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2013, 9:27 PM CDT (02:27 UTC)
Expired
Jun 20, 2013, 10:30 PM CDT
In force
63 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Otter Tail County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 180 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 9:40 PM CDTHAIL 1.257 S Perham, MN
Jun 20, 9:45 PM CDTHAIL 1.257 S Perham, MN
Jun 20, 9:57 PM CDTHAIL 1.75Ottertail, MN
Jun 20, 9:57 PM CDTHAIL 23 Ese Richville, MNREPORT RELAYED BY OTTER TAIL COUNTY S.O..
Jun 20, 10:02 PM CDTHAIL 23 Ese Richville, MN
Jun 20, 10:14 PM CDTTSTM WND DMGOttertail Lake, MNDAMAGING THUNDERSTORM WINDS CAUSED WIDESPREAD DAMAGE TO BOAT DOCKS... BOAT LIFTS... BOATS AND TREES AROUND OTTER TAIL LAKE. SUCH WINDS OCCURRED FOR SEVERAL MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:26 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 2.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
2297 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

651 
WUUS53 KFGF 210227
SVRFGF
MNC111-210330-
/O.NEW.KFGF.SV.W.0023.130621T0227Z-130621T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
927 PM CDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...

* UNTIL 1030 PM CDT

* AT 921 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  HENNING...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OTTERTAIL AROUND 935 PM CDT.
  RICHVILLE AROUND 940 PM CDT.
  DEER CREEK AROUND 950 PM CDT.
  PERHAM AROUND 1000 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NEW YORK MILLS AND BLUFFTON.

THIS REPLACES THE PREVIOUS WARNING FOR OTTER TAIL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GRAND
FORKS.

&&

LAT...LON 4669 9553 4655 9516 4624 9540 4634 9581
TIME...MOT...LOC 0227Z 218DEG 18KT 4637 9555

HAIL...1.00IN
WIND...60MPH

$$

JR
1 follow-up statement
819 
WWUS53 KFGF 210324
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1024 PM CDT THU JUN 20 2013

MNC111-210334-
/O.EXP.KFGF.SV.W.0023.000000T0000Z-130621T0330Z/
OTTER TAIL MN-
1024 PM CDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OTTER TAIL COUNTY WILL
EXPIRE AT 1030 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.


LAT...LON 4669 9553 4655 9516 4624 9540 4634 9581
TIME...MOT...LOC 0324Z 218DEG 18KT 4659 9540

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 7:10 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 20, 7:10 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
710 PM CDT THU JUN 20 2013

.UPDATE...
ISSUED AT 705 AM CDT FRI JUN 21 2013

FOG LOOP INDICATED PLENTY OF CIRRUS BLOW OFF MAINLY OVER THE MN SIDE
OF THE RED RIVER. CIRRUS SHOULD CONTINUE TO MOVE EAST TODAY. LITTLE
CHANGE TO CURRENT CONDITIONS.

&&

.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 359 AM CDT FRI JUN 21 2013

UPPER LEVEL LOW PRESSURE TROUGH OVER THE PACIFIC NORTHWEST FORECAST
WILL EJECT A SHORT WAVE ACROSS ND/SOUTHERN MAN LATE SUN NIGHT WHILE
ORIGINAL LOW REMAINS OVER ALTA. UPPER AIR BECOMES MORE PROGRESSIVE
THEREAFTER AS SHORT WAVES MOVE IN FROM THE WEST COAST. WATER VAPOR
LOOP INDICATED A SHORT WAVE/JET STREAK OVER WESTERN MN.

MODELS PLACE MOST UNSTABLE AIR FOR TOMORROW NIGHT OVER THE SOUTHERN
RED RIVER VALLEY. ANOTHER SHORT WAVE FORECAST TO MOVE THROUGH FRI
NIGHT. WILL PREFER THE ECMWF. MODEL CROSS SECTION INDICATES
DIFFERENTIAL THETA-E ADVECTION WILL BE POSSIBLE FOR FRI NIGHT AND SO
WILL THE THREAT FOR WIND.

.LONG TERM...(SATURDAY NIGHT THROUGH THURSDAY)
ISSUED AT 359 AM CDT FRI JUN 21 2013

SATURDAY NIGHT THROUGH SUNDAY NIGHT

ANOTHER SHORT FORECAST FOR SAT NIGHT AND PRECIPITATION WOULD BE MOST
LIKELY ACROSS THE SOUTHERN RED RIVER VALLEY.

WITH PRECIPITATION EXPECTED FOR THE NEXT COUPLE NIGHT MAINLY OVER
THE SOUTHEAST HALF OR TWO THIRDS OF THE AREA...HAVE EXPANDED THE
FLASH FLOOD WATCH FOR EASTERN ZONES.

MONDAY-THURSDAY...MODELS IN AGREEMENT THAT THE PERIOD WILL BEGIN
WITH SOUTHWEST FLOW ALOFT AND TRANSITION TO NORTHWEST FLOW ALOFT AS
AN UPPER RIDGE BUILDS ACROSS THE WESTERN CONUS. TIMING OF SHORTWAVES
WITHIN THIS FLOW HARD TO DETERMINE...AND MODELS EACH HAVE THEIR OWN
IDEA. MONDAY SHOULD BE DRY...WITH INCREASING THUNDER CHANCES FOR THE
REMAINDER OF THE WEEK. TEMPERATURES NEAR NORMAL VALUES.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z SATURDAY MORNING)
ISSUED AT 710 AM CDT FRI JUN 21 2013

PATCHY FOG WAS LOCATED OVER PARTS OF NORTHEAST NORTH DAKOTA WHERE
THE SKY HAS CLEARED OVER EASTERN NORTH DAKOTA. OTHERWISE VFR
CONDITIONS WERE ACROSS THE FORECAST AREA. EXPECT VFR CONDITIONS FOR
TODAY UNTIL THUNDERSTORMS DEVELOP LATER THIS AFTERNOON.
THUNDERSTORMS ARE EXPECTED TO AFFECT MAINLY THE SOUTH AND EAST ZONES
FOR TONIGHT.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR NDZ006>008-014>016-
     024-026>030-038-039-049-052>054.

MN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MNZ001>009-013>017-
     022>024-027>032-040.

&&

UPDATE...HOPPES
SHORT TERM...HOPPES
LONG TERM...HOPPES/TG
AVIATION...HOPPES
Hazardous weather outlook, Jun 20, 5:00 AM CDT, 16 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
500 AM CDT THU JUN 20 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-211200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
500 AM CDT THU JUN 20 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEAST NORTH DAKOTA
AND WEST CENTRAL MINNESOTA WILL DISSIPATE BY MID-MORNING. SOME
LOCATIONS WILL RECEIVE HEAVY RAINFALL.

THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. A LARGE COMPLEX IS
EXPECTED TO MOVE THROUGH EASTERN NORTH DAKOTA...NORTHWEST AND WEST
CENTRAL MINNESOTA LATER THIS AFTERNOON AND OVERNIGHT. SOME OF THESE
STORMS ARE EXPECTED TO BE SEVERE. LARGE HAIL...DAMAGING WIND
GUSTS...AND A COUPLE TORNADOES ARE ANTICIPATED. LOCALLY HEAVY
RAINFALL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATER FRIDAY
AFTERNOON AND OVERNIGHT...AND AGAIN LATER SATURDAY AFTERNOON AND
OVERNIGHT ACROSS THE REGION. IN ADDITION...HEAVY RAINFALL IS
POSSIBLE AND MAY CAUSE FLOODING ISSUES DEPENDING ON WHERE THE
HEAVIEST AMOUNTS OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT.

TG

In the hours before

Local storm report, Jun 20, 4:38 PM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
438 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     COOPERSTOWN             47.44N 98.12W
06/20/2013  M58 MPH          GRIGGS             ND   AWOS

            50 KT GUST REPORTED AT COOPERSTOWN AWOS KS32.

&&

DRIDDLE
Special weather statement, Jun 20, 7:39 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
739 PM CDT THU JUN 20 2013

MNZ001-NDZ027-029-030-210145-
GRAND FORKS ND-STEELE ND-TRAILL ND-WEST POLK MN-
739 PM CDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK...NORTHERN TRAILL...
NORTHEASTERN STEELE AND SOUTHEASTERN GRAND FORKS COUNTIES UNTIL 845
PM CDT...

AT 735 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR HATTON...OR 30 MILES SOUTHWEST OF GRAND FORKS...
MOVING TO THE EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
PORTLAND AROUND 750 PM CDT.
MAYVILLE AND HOLMES AROUND 755 PM CDT.
THOMPSON AROUND 810 PM CDT.
REYNOLDS AND BUXTON AROUND 815 PM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 107 AROUND 820 PM CDT...AND MILE MARKER 125 AROUND 815 PM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4775 9675 4733 9694 4757 9769 4783 9762
TIME...MOT...LOC 0039Z 276DEG 26KT 4761 9749

JR
Local storm report, Jun 20, 8:32 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
832 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             1 N BUFFALO             46.94N 97.55W
06/20/2013  E1.75 INCH       CASS               ND   FIRE DEPT/RESCUE

            WIND SPEEDS ESTIMATED AT 45 TO 50 MPH.

&&

WJB
Local storm report, Jun 20, 8:35 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
835 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             6 WSW COOPERSTOWN       47.41N 98.24W
06/20/2013  E1.00 INCH       GRIGGS             ND   PUBLIC

            HAIL AND VERY HEAVY RAIN. HAIL LASTED FOR ABOUT 5 MINUTES
            THEN RAIN CONTINUED.

0410 PM     TSTM WND GST     COOPERSTOWN             47.44N 98.12W
06/20/2013  M58.00 MPH       GRIGGS             ND   AWOS

            50 KT GUST REPORTED AT COOPERSTOWN AWOS KS32.

0600 PM     TSTM WND DMG     CLIFFORD                47.35N 97.41W
06/20/2013                   TRAILL             ND   STORM CHASER

            SPOTTER ESTIMATES WIND GUST TO 60 MPH. SILO AT GRAIN
            ELEVATOR WAS BLOWN OVER ONTO CAR. NO INJURIES. POWER
            LINES DOWN AND SOME TREES DOWN AS WELL.

0610 PM     HAIL             BLANCHARD               47.35N 97.22W
06/20/2013  M1.00 INCH       TRAILL             ND   STORM CHASER

            LOTS OF QUARTER SIZE HAIL ALONG HIGHWAY 200A IN THE
            BLANCHARD AREA...COVERED ROADS 1 TO 2 INCHES DEEP AND
            MADE DITCHES WHITE.

0620 PM     TORNADO          ROGERS                  47.07N 98.20W
06/20/2013                   BARNES             ND   STORM CHASER

            SPOTTER WATCHED SMALL ROPE TORNADO ON THE GROUND LIFT
            BACK UP.

0713 PM     HAIL             HENDRUM                 47.26N 96.81W
06/20/2013  M2.50 INCH       NORMAN             MN   LAW ENFORCEMENT

            MANY REPORTS OF HAIL FROM GOLF BALL TO HEN SIZE TO TENNIS
            BALL SIZE IN THE HENDRUM AREA 710-713 PM.

0715 PM     TSTM WND GST     VALLEY CITY             46.92N 98.01W
06/20/2013  M53.00 MPH       BARNES             ND   AWOS

            REPORTED BY VALLEY CITY AWOS KBAC

0716 PM     HAIL             HALSTAD                 47.35N 96.82W
06/20/2013  M1.00 INCH       NORMAN             MN   LAW ENFORCEMENT

0722 PM     HAIL             8 NW ADA                47.38N 96.63W
06/20/2013  M1.00 INCH       NORMAN             MN   LAW ENFORCEMENT

0723 PM     HAIL             VALLEY CITY             46.92N 98.01W
06/20/2013  M1.00 INCH       BARNES             ND   PUBLIC

            REPORTED AT VALLEY CITY STATE UNIVERSITY

0725 PM     HAIL             VALLEY CITY             46.92N 98.01W
06/20/2013  M1.50 INCH       BARNES             ND   TRAINED SPOTTER

            WINDS ESTIMATED 50-60 MPH

0825 PM     HAIL             1 N BUFFALO             46.94N 97.55W
06/20/2013  E1.75 INCH       CASS               ND   FIRE DEPT/RESCUE

            WIND SPEEDS ESTIMATED AT 45 TO 50 MPH.

0833 PM     HEAVY RAIN       2 NW VALLEY CITY        46.94N 98.04W
06/20/2013  M6.30 INCH       BARNES             ND   COCORAHS

            6.30 INCHES OF RAIN IN PAST 2-3 HOURS.

&&

DRIDDLE
Special weather statement, Jun 20, 8:49 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT THU JUN 20 2013

MNZ003-027-029-030-210245-
CLAY MN-WEST BECKER MN-WEST OTTER TAIL MN-WILKIN MN-
849 PM CDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKIN...
SOUTHWESTERN BECKER...NORTHWESTERN OTTER TAIL AND SOUTHEASTERN CLAY
COUNTIES UNTIL 945 PM CDT...

AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM NEAR BARNESVILLE...OR 26 MILES SOUTHEAST OF FARGO...
MOVING TO THE NORTHEAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM.

THE STORM WILL BE NEAR...
ROLLAG AND MUSKODA AROUND 910 PM CDT.
HAWLEY AROUND 920 PM CDT.
CORMORANT AROUND 925 PM CDT.

FOR MOTORISTS ON INTERSTATE 94...THE STORM WILL BE BETWEEN...MILE
MARKERS 23 AND 24 AROUND 850 PM CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

LAT...LON 4694 9639 4681 9590 4655 9621 4661 9660
TIME...MOT...LOC 0149Z 227DEG 20KT 4666 9637

JR
Local storm report, Jun 20, 9:05 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
905 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HEAVY RAIN       BALD HILL DAM           47.03N 98.08W
06/20/2013  M3.10 INCH       BARNES             ND   CO-OP OBSERVER

            3.10 INCHES AT BALDHILL DAM. ROADS AROUND THE DAM HAVE
            WATER OVER THEM AND QUITE A BIT OF FLOODING.

&&

DRIDDLE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:18 PM CDTSevere Thunderstorm WarningFGFClay, Norman57 min
Jun 20, 8:09 PM CDTSevere Thunderstorm WarningFGFBecker, Clay66 min
Jun 20, 8:35 PM CDTSevere Thunderstorm WarningFGFOtter Tail55 min
Jun 20, 8:49 PM CDTSpecial Weather StatementFGFClay56 min
Jun 20, 9:04 PM CDTSevere Thunderstorm WarningFGFBecker, Clay56 min
Jun 20, 9:09 PM CDTAreal Flood AdvisoryFGFClay15 hr
Jun 20, 9:14 PM CDTSevere Thunderstorm WarningFGFBecker61 min
Jun 20, 9:35 PM CDTRiver Flood WatchFGFWilkin6 days
Jun 20, 9:35 PM CDTRiver Flood WatchFGFClay4 days
Jun 20, 9:35 PM CDTSevere Thunderstorm WarningFGFClay55 min
Jun 20, 9:46 PM CDTSevere Thunderstorm WarningFGFClay59 min
Jun 20, 10:05 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Otter Tail, Wilkin55 min
Jun 20, 10:55 PM CDTAreal Flood WarningFGFBecker, Clay, Otter Tail13 hr
Jun 20, 11:04 PM CDTSevere Thunderstorm WarningFGFClay, Otter Tail, Wilkin41 min
Jun 21, 12:16 AM CDTSevere Thunderstorm WarningFGFGrant59 min
Jun 21, 2:57 AM CDTAreal Flood AdvisoryFGFBecker, Hubbard, Otter Tail, Wadena9 hr
Jun 21, 12:49 PM CDTRiver Flood WarningFGFWilkin7 days
Jun 21, 12:49 PM CDTRiver Flood WarningFGFClay14 days
Jun 21, 12:49 PM CDTRiver Flood WarningFGFClay7 days
Jun 21, 12:49 PM CDTRiver Flood WarningFGFClay4 days
Jun 21, 12:49 PM CDTRiver Flood WarningFGFClay67 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.